# SDR CA080305003

- Difficulty date: February 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 1,765 hours
- Engine: Ge CT78A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Fod
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETURN FLIGHT AN EPAC (POWER CHECK) WAS ATTEMPTED BUT WOULD NOT COMPLETE (A USUAL CASE IN PARTICULAR ACFT) NRS WERE NOTED FOR MAINT STAFF AND ON RETURNING TO BASE ANOTHER EPAC WAS RUN AND COMPLETED. MAINT STAFF WAS NOTIFIED UPON ARRIVAL AT AIRPORT AND DAMAGE IN ENGINE PARTICLE SEPARATOR WAS NOTICED. SMALL HANDLE. PIN FROM HINGE ASSY FOUND TO HAVE BECOME DETACHED FROM ASSY AND ENTERED THE ENGINE INTAKE RESULTING IN FOD DAMAGE TO ENGINE.
